CSpace
退化C_0-半群族的指数稳定性
葛照强1; 朱广田2; 冯德兴2
2011
Source Publication数学学报
ISSN0583-1431
Volume054Issue:001Pages:89
Abstract首先,应用泛函分析和算子理论在Hilbert空问中得到了关于退化C0-半群指数稳定的充分必要条件.然后,讨论了退化C0-半群族的指数稳定性问题,应用退化C0-半群理论给出了充分必要条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48998
Collection中国科学院数学与系统科学研究院
Affiliation1.西安交通大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
葛照强,朱广田,冯德兴. 退化C_0-半群族的指数稳定性[J]. 数学学报,2011,054(001):89.
APA 葛照强,朱广田,&冯德兴.(2011).退化C_0-半群族的指数稳定性.数学学报,054(001),89.
MLA 葛照强,et al."退化C_0-半群族的指数稳定性".数学学报 054.001(2011):89.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[葛照强]'s Articles
[朱广田]'s Articles
[冯德兴]'s Articles
Baidu academic
Similar articles in Baidu academic
[葛照强]'s Articles
[朱广田]'s Articles
[冯德兴]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[葛照强]'s Articles
[朱广田]'s Articles
[冯德兴]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.